MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305196
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that found 18g needles with white residue at the base.No patient harm.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that 18 gauge needles exhibited white residue at the base.To support the investigation, forty eight samples and two photographs were received by the quality team.Forty six samples arrived in sealed blister packaging and two without blister packaging.A visual inspection was conducted.One sample showed an epoxy drip on the needle hub, the remaining forty seven samples exhibited no defects or imperfections.The two photographs provided depict two of the samples received.The epoxy condition may occur in the event of a jam at the cannulator.A device history record review was completed for material number 305196, lot 6009465.The review revealed no quality issues during production that could have contributed to the reported condition, and there were no related quality notifications.All processes and final inspections were performed in accordance with specification requirements.Verification of the cannulator was completed, the settings were correct and product flow was acceptable.To date, no other similar events have been reported for this lot.Based on the investigation, including analysis of the returned sample, the customer reported symptom is confirmed.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24626688
Report Number1911916-2026-00128
Device Sequence Number21099285
Product Code FMI
UDI-Device Identifier00382903051960
UDI-Public(01)00382903051960(11)260109(17)301231(10)6009465
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305196
Device Lot Number6009465
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown